MAUDE Adverse Event Report: CONFORMIS, INC. ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT - CRUCIATE RETAINING

CONFORMIS, INC. ITOTAL IDENTITY CR; TOTAL KNEE REPLACEMENT - CRUCIATE RETAINING
Model Number TCR023060A01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 09/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of production records reveals no abnormalities that could contribute to the reported adverse event.In a conversation with the operating physician, it was communicated that the patient has flexion instability and felt that a custom constrained insert would be the best clinical solution, as the patient does not have global instability tht could be resolved with simply a thicker insert.The device has not been received by the manufacturer for evaluation.
 
Event or Problem Description
The patient returned to the surgeon reporting flexion instability.The surgeon has requested a revision poly liner with additional constraint.

Brand Name
ITOTAL IDENTITY CR
Common Device Name
TOTAL KNEE REPLACEMENT - CRUCIATE RETAINING
Manufacturer (Section D)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer (Section G)
CONFORMIS, INC.
600 research dr
wilmington MA 01887
Manufacturer Contact
brianna prindle
4001 nc hwy 54
ste 3160
durham, NC 27709
MDR Report Key23327790
Report Number3004153240-2025-00018
Device Sequence Number13405051
Product Code JWH
UDI-Device IdentifierM572TCR023060A011
UDI-PublicM572TCR023060A011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210809
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/30/2026
Device Model NumberTCR023060A01
Device Catalogue NumberTCR-023-060A
Device Lot Number0557854
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Initial Report FDA Received Date10/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale